# SDR FDEA201002090366

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,821 hours, 25,989 cycles
- Engine: Pwa JT8D15A
- Engine time: 63,557 hours, 42,660 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

DURING STANDARD PWR TAKEOFF AT 2000 FT, EXPERIENCED SUDDEN VIBRATION IN   CTR PEDESTAL ACCOMPANIED BY ABNORMAL NOISE. DISCOVERED RETARDING NR 2 THROTTLE RESOLVED VIBRATION.  ALL ENGINE INDICATIONS NORMAL.  ENG HAS BEEN APPROVED FOR REMOVAL BY POWERPLANT ENGINEER.  REMOVED AND REPLACED NR 2 ENGINE
